# SDR MASA200602531

- Difficulty date: November 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 8,590 hours, 5,492 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7432 AUS.  AIRCRAFT HAD AN STAB FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
